# SDR 9704703220

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL370, RECEIVED CAB PR SYS 1 AND 2 FAULT.  CABIN PRESSURE DESCENDED AT 2,500 FEET PER MINUTE THEN ASCENDED AT 2,500 FEET PER MINUTE.  AIRCRAFT DESCENDED AND CREW CONTROLLED PRESSURIZATION MANUALLY.  OXYGEN MASKS DEPLOYED NORMALLY.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW VALVE AND BOTH CABIN PRESSURE CONTROLLERS, OPERATIONAL CHECK OK.
